List of citations in Numdam for : Some regularity theorems in riemannian geometry

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, pp. 249-260.

Séminaire de théorie spectrale et géométrie, Volume 26 (2007-2008), pp. 77-90.

Séminaire de théorie spectrale et géométrie, Volume 22 (2003-2004), pp. 53-57.

Compositio Mathematica, Volume 62 (1987) no. 1, pp. 3-16.

Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 653, 17 p.



Compositio Mathematica, Volume 47 (1982) no. 1, pp. 43-69.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 4, pp. 433-443.